# SDR F3LA2016091500055

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 30,536 hours, 11,696 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Part serial: A549125
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NOT UPLOCKED. LANDING SYSTEM DISAGREE, AIR TURNBACK.  POST FLIGHT REPORT SHOWED 25GA NLG EXTENTION PROXIMITY SWITCH IAW TSM 32-31-00-810-842-A AND 32-31-00-810-868-A.  REMOVED AND REPLACED PROXIMITY SWITCH 25GA AND ADJUSTED DIMENSIONAL CHECKS FOR 25GA AND 24GA.
IAW AMM 32-31-73-820-006-A.  NUMBERS 1 AND 2 LGCIU OPS CHECKED GOOD IAW AMM 32-69-00-740.  OPS CHECK FLIGHT AND POST FLIGHT WALK AROUND PERFORMED AND FOUND SATISFACTORY. AIRCRAFT RELEASED FOR SERVICE.
